# SDR IPXA2021021065532

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 62,567 hours, 21,276 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB - EMERG DECLARED - NO EQUIP USED- LANDED W/OUT INCIDENT - AC TAKEN OOS**  ON TAKEOFF LEADING EDGE DISAGREE SLATS STUCK BETWEEN 1-0 . ON RETURN TE DISAGREE GOING FLAPS 15-20. CK LIST ALTN SYSTEM MOVED FLAPS TO 20 FOR LANDING.PERF FSEU TEST IAW AMM 27-51-00-735-080, FIM 27-28-00-815-803 FIG 103 BLOCKS 1- 11. OK TO CONTINUE OPS NORM.
